# SDR AALA20181002004

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 18,940 hours, 7,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON RIGHT HAND TRANSITION PANEL AT STA 500A-520, RBL 24. REPAIRED TRANSITION PANEL. SPLICE REPAIR WAS ACCOMPLISHED PER SRM 53-00-53-2R-5.
